Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On upper gauge density


Authors: H. W. Pu and H. H. Pu
Journal: Proc. Amer. Math. Soc. 54 (1976), 185-188
DOI: https://doi.org/10.1090/S0002-9939-1976-0390155-6
MathSciNet review: 0390155
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ g$ be a diametric gauge over a metric space $ (X,\rho )$. It is proved, in this paper, that the upper gauge density $ D(A,x) = 0$ for almost all points of the complement of $ A$ provided that $ A$ is in a certain family which contains all Borel sets of finite measure. Also, a relation between conditions for a diametric gauge and certain regularity conditions is given.


References [Enhancements On Off] (What's this?)

  • [1] W. Eames, A local property of measurable sets, Canad. J. Math. 12(1960), 632-640. MR 23 #A285. MR 0122954 (23:A285)
  • [2] G. Freilich, Gauges and their densities, Trans. Amer. Math. Soc. 122(1966), 153-162. MR 34 #6018. MR 0206197 (34:6018)
  • [3] S. Saks, Theory of the integral, Monografie Mat., vol. VII, PWN, Warsaw, 1937; reprint, Dover, New York, 1964. MR 29 #4850. MR 0167578 (29:4850)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0390155-6
Keywords: Outer measure, upper gauge density
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society